Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Appetite, weight loss, nausea, dark patches on skin, heavy periods, tired, headache. Pregnancy test taken. Reason?

I dont know what wrong with me im not hunrgy I m losing a lot of weight i went from 92lbs to 79lbs in less then 2 weeks I m cramping I feel nausa I have some dark pathes on my skin my legs are reckless I did get my period on the 19 for 3 days when i normaly get it for 8 days I bleed heavy in periods I took a pregnancy test it came out negative so its not that I m physically tired all the time I have headaches all time as well when could possibly be wrong please help me
Asked On : Thu, 5 Jul 2012
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of DISORDERD THYROID may be the cause for your sufferings.

-blood test for thyroid profile and ultrasound scanning for thyroid may confirm the diagnosis whether it is HYPERTHYROIDISM or HYPOTHYROIDISM.

I hope this is helpful for you, thank you          

Answered: Sun, 20 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor